# SDR ASAA2017121722929

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 43,374 hours, 13,093 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Tat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ETOPS PDC WALK AROUND FOUND TAT PROBE BURNED AND CRACKED. GROUNDED - YES. REPLACED TAT PROBE, OPS NORMAL REF B737-800 AMM 34-21-06-400-801 AND 30-31-00-730-801.
